# SDR UALA2011110105908

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 87,239 hours, 13,952 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY LIGHT AT MED 1L CLOSET INOPERATIVE.   RELAMPED, OP CHECKED GOOD.
